TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread Rate Thread
  (#1 (permalink)) Old
BubblyBabyBlue Offline
Member
Not a n00b
**
 
BubblyBabyBlue's Avatar
 
Name: Storm
Age: 22
Gender: Female
Location: United States

Posts: 87
Join Date: April 13th 2012

Exclamation Can something happen to me? - May 29th 2012, 01:47 AM

I take Children's Multivitamin Gummies. I think I took a double dose in one day. I'm not sure because I don't remember. All I know is that when I took the vitamins at about 1:00, I felt little pain on my side. I don't feel pain anymore but I'm so scared that something will happen....can something happen? Please I'm very scared. The recommended dose for my age is 2 but I think I took 4. I asked people online already and they say nothing won't happen but I need more answers please!
   
  (#2 (permalink)) Old
Stupidity Kills
Outside, huh?
**********
 
OMFG!You'reActuallySmart!'s Avatar
 

Posts: 4,500
Blog Entries: 10
Join Date: December 19th 2009

Re: Can something happen to me? - May 29th 2012, 07:30 AM

A common side-effect from a normal dose of Children's Multivitamin Gummies is brief stomach pain. If you overdosed (i.e. took well more than what you ingested), the pain would be more intense and longer lasting. When someone overdoses on a particular medication, the body tries to expel as much as possible through severe vomiting and diarrhea. Other symptoms would occur based on the particular medication, although in this case I'm pretty sure it'd be severe vomiting, diarrhea, sweating (maybe with a fever) and possibly heart complications. Keep in mind, this won't happen from a small increase in dosage, you'd need much, much more.

Are you taking the multi-vitamin gummies for a particular disease?

Overall, you're fine. You'd have felt if you weren't by what I described.


I can rip you off, and steal all your cash, suckerpunch you in the face, stand back and laugh. Leave you stranded as fast as a heart-attack.
- Danko Jones (I Think Bad Thoughts)
   
Closed Thread

Bookmarks

Tags
happen

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Rate This Thread
Rate This Thread:

Posting Rules
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2020, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.